# SDR UIEA200400063

- Difficulty date: April 22, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N5700
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING UPPER MID SPAR WEB SURFACE FROM MSS 446.41 TO MSS 475.62 FOUND 2 CRACKS OF 5MM AND 16MM IN LENGTH REF TO NDT REPORT NR 276/03.  CARRIED OUT HFEC INSPECTION ON THE CUTOUT SURFACE WEB AS PER NTM PART 6 51-00-00 FIG 4.  NIL CRACK INDICATED.  CRACKED MID SPAR WEB REPAIRED AS PER SRM 57-10-06 FIG 5.  (M)
